MAUDE Adverse Event Report: LUMENIS, LTD. FiberLase¿ CO2 Fiber; Powered Laser Surgical Instrument

LUMENIS, LTD. FiberLase¿ CO2 Fiber; Powered Laser Surgical Instrument
Model Number FiberLase¿ CO2 Fiber
Medical Device Problem Codes Break (1069); Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Burn mark to mouth/lip/face resulting from break in laser fiber - heating up the metal rigid bronchoscope.

Brand Name
FiberLase¿ CO2 Fiber
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS, LTD.
300 boston scientific way
marlborough MA 01752
MDR Report Key50753892
Report Number50753892
Device Sequence Number9668034
Product Code GEX
UDI-Device Identifier07290109142012
UDI-Public(01)07290109142012(17)280715(10)12930823
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/30/2026
Report Date (Section F) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFiberLase¿ CO2 Fiber
Device Catalogue NumberAC-1059590
Device Lot Number12930823
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/30/2026